# SDR DIN2004F00000

- Difficulty date: January 29, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- Engine: Garrtt TFE731*
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Part number: 4512245
- Condition: Mismarked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 4510000502
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WE HAVE HAD THREE INSTANCES OF MISS-LABELED WIRES ON NEW DEPLOY SIGNAL SWITCHES (NR 45-12245) FOR MFG THRUST REVERSERS.  TWO ON 9/16/98 AND ONE 1/14/04 (THIS SWITCH PURCHASED 8/10/03).  ALL HAVE BEEN PURCHASED FROM MFG.  THIS PLUNGER TYPE SWITCH HAS TWO CIRCUITS WITH SIX WIRES LABELED 1C, 2NC, 3NO FOR CIRCUIT NR 1 AND 4C, 5NO, GNC FOR CIRCUIT NR 2.  WE HAVE FOUND THE NO (NORMALLY OPEN) AND NC (NORMALLY CLOSED) WIRE LABELS REVERSED FOR ONE CIRCUIT.  EXAMPLE 5 NO WAS LABELED 6NC AND 6 NC WAS LABELED 5 NO.  THIS PROBLEM CN BE DETERMINED WITH AN OHMMETER PRIOR TO INSTALLATION AND THE WIRE MARKERS SWAPPED TO THE CORRECT WIRES.
